Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Faithful representations of Leibniz algebras

Author: Donald W. Barnes
Journal: Proc. Amer. Math. Soc. 141 (2013), 2991-2995
MSC (2010): Primary 17A32
Published electronically: May 13, 2013
MathSciNet review: 3068951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a Leibniz algebra of dimension $ n$. We prove the existence of a faithful $ L$-module of dimension less than or equal to $ n+1$.

References [Enhancements On Off] (What's this?)

  • 1. Sh. A. Ayupov and B. A. Omirov, On Leibniz algebras, Algebra and Operator Theory, Proceedings of the Colloquium in Tashkent, Kluwer, Dordrecht (1998), 1-13. MR 1643399 (99i:17001)
  • 2. D. W. Barnes, Ado-Iwasawa extras, J. Aust. Math. Soc. 78 (2005), 407-421. MR 2142164 (2006b:17015)
  • 3. D. W. Barnes, Schunck classes of soluble Leibniz algebras, arXiv:1101.3046 (2011). To appear in Comm. Algebra.
  • 4. D. W. Barnes and H. M. Gastineau-Hills, On the theory of soluble Lie algebras, Math. Z. 106 (1968), 343-354. MR 0232807 (38:1130)
  • 5. G. Hochschild, An addition to Ado's theorem, Proc. Amer. Math. Soc. 17 (1966), 531-533. MR 0194482 (33:2692)
  • 6. K. Iwasawa, On representations of Lie algebras, Jpn. J. Math. 19 (1948), 405-426. MR 0032613 (11:317d)
  • 7. N. Jacobson, Lie algebras, Interscience, New York-London (1962). MR 0143793 (26:1345)
  • 8. J-L. Loday and T. Pirashvili, Leibniz representations of Lie algebras, J. Algebra 181 (1996), 414-425. MR 1383474 (97c:17006)
  • 9. A. Patsourakos, On nilpotent properties of Leibniz algebras, Comm. Algebra 35 (2007), 3828-3834. MR 2371257 (2009b:17006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17A32

Retrieve articles in all journals with MSC (2010): 17A32

Additional Information

Donald W. Barnes
Affiliation: School of Mathematics and Statistics F07, University of Sydney, NSW 2006, Australia

Keywords: Leibniz algebras, saturated formations
Received by editor(s): November 17, 2011
Published electronically: May 13, 2013
Additional Notes: This work was done while the author was an Honorary Associate of the School of Mathematics and Statistics, University of Sydney
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society